# SDR ERAA096619

- Difficulty date: April 10, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 9,010 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: 24394
- Condition: Split
- Location: Engine
- Part time: 11,503 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING TORQUE SPLITS.  INPUT LEVER STIFF.  REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-1095A.
